Two-Sided Limit Shadowing Property on Iterated Function Systems

Download PDF


DOI: 10.46793/KgJMat2001.113M


In this article, we introduce the two-sided limit shadowing property on an iterated function system (IFS) and attain some results such as totally transitivity, and shadowing property. Also, by means of the strong shadowing property, we achieve topologically mixing for this IFS. Then, we study the strong two-sided limit shadowing property and obtain the topologically mixing property, immediately. Moreover, we find a criterion to obtain the two-sided limit shadowing property.


Iterated function system, two-sided limit shadowing property, totally transitive, topologically mixing, skew product.


[1]   S. A. Ahmadi and M. Fatehi Nia, Various shadowing properties for parameterized iterated function system, University Polytehnica of Bucharest, The Scientific Bulletin, Series A 80(1) (2018), 145–154.

[2]   N. Aoki and K. Hiraide, Topological Theory of Dynamical Systems, Recent Advances, Mathematical Library 52, North-Holland Publishing Co. Amsterdam, 1994.

[3]   B. Carvalho, Hyperbolicity, transitivity and two-sided limit shadowing property, Proc. Amer. Math. Soc. 143(2) (2015), 657–666.

[4]   B. Carvalho and D. Kwietniak, On homeomorphisms with two-sided limit shadowing property, J. Math. Anal. Appl. 420(1) (2014), 801–813.

[5]   H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Mathematical Systems Theory 1 (1967), 1–49.

[6]   D. Kwietniak and D. Oprocha, A note on average shadowing property for expansive maps, Topology Appl. 159(1) (2012), 19–27.

[7]   R. Mane, Expansive homeomorphisms and topological dimension, Trans. Amer. Math. Soc. 252 (1979), 313–319.

[8]   K. Palmer, Shadowing in Dynamical Systems: Theory and Applications, Mathematics and its Applications 501, Kluwer Academic Publishers, Dordrecht, 2000.

[9]   X. Wu, L. Wang and J. Liang, The chain properties and average shadowing property of iterated function systems, Qual. Theory Dyn. Syst. 17(1) (2018), 219-227.

[10]   S. Yu. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Mathematics 1706, Springer, Berlin, 1999.

[11]   A. Zamani Bahabadi, Shadowing and average shadowing properties for iterated function systems, Georgian Math. J. 22(2) (2015), 179–184.